Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
eazy^

IF YOU TAKE ANITBIOTICS PLEASE READ

Recommended Posts

a few years ago my derm put me on minocycline which overtime killed all my good bacteria and left me with candida which has currently given me SEVERE acne. i just wanted to let anyone who doesnt know to be very careful with antibiotics, dont take them for a long time and make sure to take good probiotics while on them and continue after you stop. believe me if you seen my condition youd know antibiotics can mess you up

Share this post


Link to post
Share on other sites

Thank you so much for the great suggestion and for wanting to help us to avoid your challenging situation with candida overgrowth. Hope you are getting better.

I would also like to recommend not to taking your antibiotic and your probiotic at the same time. They both become less effective. Also, talk to your local health food store about a good probiotic, for example one that is refrigerated.

ADD ON: "Taking... at the same time" means together at the same meal. ;)

Edited by Look'n-Up

Share this post


Link to post
Share on other sites
Thank you so much for the great suggestion and for wanting to help us to avoid your challenging situation with candida overgrowth. Hope you are getting better.

I would also like to recommend not to taking your antibiotic and your probiotic at the same time. They both become less effective. Also, talk to your local health food store about a good probiotic, for example one that is refrigerated.

Yes i just finished taking Bactrim DS for 90 days last week and have been supplementing with

Nature's Way Primadophilus Bifidus ever since.

Share this post


Link to post
Share on other sites

If you've got a milk allergy, Minocycline will definitely make you break out more.

Share this post


Link to post
Share on other sites

a few years ago my derm put me on minocycline which overtime killed all my good bacteria and left me with candida which has currently given me SEVERE acne. i just wanted to let anyone who doesnt know to be very careful with antibiotics, dont take them for a long time and make sure to take good probiotics while on them and continue after you stop. believe me if you seen my condition youd know antibiotics can mess you up

[/quote

A similar thing happened to me. I have had pretty severe bacne sine the 9th grade i am now a senior. I finally got so sick of it that i tried going to the dermetologist. He put me on tetracycline over the summer. I absolutly hated it, for one it made me nauseous for two straight weeks to the point where i could really only eat saltins and ginger ale. We told the derm this and he told me to suck it up because i had to make sacrafices to clear up my skin. What a jerk!

Basically i became a hermit because i couldn't go out in the sun and the medication made me extremly depressed. i have never hated myself so much, i cried every night and at times i even thought about killing myself; a problem i have never had before. I guess that was just a sacrafice i had to make for a medication that didn't even work right? I ended up going off it because i got asked to play softball in florida and theres no way i could be down there on this medication.

After getting off it I soon became happier and more like myself. I have started doing some other things to help my skin and i have it cleared up for the most part. I have a couple breaks out and a bunch of left over scars and red bumps nothing like the big welts i had before. I thought my problems were finally going to be over. I have been off the medication for a little over 2 months now and just in the last couple of weeks i have developed yeast infections in my armpits. Its super miserable they itch really bad and are all red. I went to the dr. for that too she was almost more of an idiot than my derm i went to earlier. She thought i had a bacteria infection from shaving and gave me medication that didn't work. I believed her for a while until i remebered that he said the tetra crap could cause yeast infections and then it all made sense. I think it was such a delayed reaction because i stopped taking my probiotic when i stoped taking the tetra.

Take it from me getting clear skin is not worth sacraficing your healthy insides. Acne is not a life threatening condition but on these antibiotics it can be. These drugs are so dangerous please take my advice. I am still suffering from the side effects months later. Now i still have whats left of my bacne plus a YEAST INFECTION IN MY ARMPITS!

p.s. Sorry this was so long i thought i should give the back round info to help get my point across.

Share this post


Link to post
Share on other sites

Stay away from antibiotics, and start taking some probiotics. You need to detox all that garbage out of your system. Is continued breakouts, a yeast overgrowth, and loose, watery bowels really worth it?

Share this post


Link to post
Share on other sites
Guest Timehealsall

just curious, but will something like doxycycline cause me severe acne as well? I have been on them for 3 months, but i am also taking probiotics as the same time.

I am taking a probiotic called culturelle and it has to be refrigerated. Is this a good probiotic?

Share this post


Link to post
Share on other sites
just curious, but will something like doxycycline cause me severe acne as well? I have been on them for 3 months, but i am also taking probiotics as the same time.

I am taking a probiotic called culturelle and it has to be refrigerated. Is this a good probiotic?

How are you doing taking the probiotic, along with the antibiotic? I took Doxycycline and it just made my skin worse! I'd avoid taking it, are you dairy sensitive?

Share this post


Link to post
Share on other sites
Guest Timehealsall
just curious, but will something like doxycycline cause me severe acne as well? I have been on them for 3 months, but i am also taking probiotics as the same time.

I am taking a probiotic called culturelle and it has to be refrigerated. Is this a good probiotic?

How are you doing taking the probiotic, along with the antibiotic? I took Doxycycline and it just made my skin worse! I'd avoid taking it, are you dairy sensitive?

too be honest, i have no fucking clue if i am dairy sensitive. How would i be able to figure out if i am? After how long of eating dairy products should i break out?

I don tknow how i am doing with the probiotics and antibiotic. I mean, the doxy seems to keep the inflamed big pimples away, but i do have SOME mild diarrhea even with probiotics.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×